Discussions that mention adderall

General Health board


Ok. for a month i took adderall and sleeping pills then quit cold turkey from adderall for a week plus the sleepnig pills then taperd off the adderall for the rest of the weeks and its been a month now this is the 2nd month which is august and i have still felt withdrawal symptoms from it which is "OUT OF MY BODY SLIGHTLY NUMBLIKE FEELING AND VERY VERY BAD PANIC ATTACKS"! shouldn't my withdrawal symptoms be gone by now??????????? i mean i nonly took adderall for a month and sleeping pills for a long time.. adderall is an amphetamine and it was 10mg... but my parents keep saying that hthe meds are out of my system but the OUT OF MY BODY feelig is still here along with the very very bad PANIC ATTACKS!! the doctor gave me xanax to help me calm down and it does help but it doens't last as long as i want it to when i take it in the morning around 9 or 10 it lasts until like 3 or 4... but i only take 2 every day 1 morn and 1 night. i am just stuck in a complete nightmare and i don't know when this is all going to end can somebody please help me! has anyone ever been throught this ever??!